# SDR N6WA2025060606

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N513GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10015
- Aircraft time: 34,114 hours, 27,725 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE SUPPORT AT CRAWLWAY FLOOR FS280.00.  REMOVED AND REPLACED ANGLE SUPPORT AT CRAWLWAY FLOOR FS280.00 IAW CRJ SRM 51-42-06 AND SRM 51-42-20.
